# SDR CWQA062409N101PV

- Difficulty date: June 24, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N101PV
- Make and model: Amd FALCON2000
- Aircraft serial: 023
- Aircraft time: 2,237 hours, 1,172 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Filter
- Condition: Odor
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN.  RETURNED TO DEPARTURE, MECHANIC REMOVED WATER SEPARATOR AND CLEANED FILTER ASSY, SYS OPS CHECK GOOD IAW MM 21-505.
